# SDR ASAA2022052638487

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,611 hours, 15,082 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152464265
- Part serial: 115246404351
- Condition: Faulty
- Location: Eec E2-2
- Part time: 29,052 hours, 9,105 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU INOP UPON LANDING MULTIPLE STARTS ATTEMPTED APU FAULT CODE ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED STARTER CONVERTOR UNIT PER B737-800 AMM 49-41-61-000-801/AMM 49-41-61-400-801. ACCOMP 2 STARTS THEN P91 A11 CIRCUIT BREAKER TRIPPED. REMOVED AND REPLACED STARTER POWER UNIT PER AMM 49-41-71-000-801. PERFORMED START POWER UNIT INSTALL TEST PER SAME. TEST PASSED APU STARTED WITH NO ISSUES. APU BITE SHOWS NO CURRENT FAULTS. PERFORMED LEAK & OPS CHECKS ON APU STARTER GENERATOR PER AMM 49-41-21. FOUND NO DEFECTS. PERFORMED LEAK CHECK ON APU STARTER SCAVENGE FILTER AND LUBE FILTER PER AMM 49-91-12 FOUND NO LEAKS. PERFORMED LEAK CK ON APU DRAIN PLUG PER AMM 49-91-81. FOUND NO LEAK.
